# SDR 95FDEA01428

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47908
- System (JASC): 7530 · Compressor Bleed Control
- Part: Duct
- Part number: 1555M23G01
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DURING T/O ROLL, NR 1 ENG N1 IND DROPPED APPROX 10 PERCENT.  ADJUSTED THROTTLE TO MATCH N2 AND FUEL FLOW, NO CHANGE NOTED IN  N1, EGT IND 910 DEGREES, APPROX 50 DEGREES HIGHER THAN ENG NR 2 AND NR 3.  AT APPROX 300 FEET NR 1 FIRE WARNING AND BELL RECEIVED.  ACCOMP EMERGENCY CHECKLIST, DUMPED FUEL, DECLARED EMERGENCY AND RETURNED TO ANC.  MX DISCOVERED THE 14TH STAGE CROSSOVER DUCT FAILED AND IT WAS REPLACED ALONG WITH BOTH REVERSER HALVES.  ALSO, REPLACED WERE 2 FUEL NOZZLE TUBES.
